# SDR MZZA0300005

- Difficulty date: December 14, 2003
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737823
- Aircraft serial: 28952
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 ENTRY DOOR REPAIR AT UPPER AFT CORNER BENT ON AFT EDGE.  REMOVED EXISTING REPAIR AND REINSTALLED EXTERNAL DOUBLER IAW ECRA.  (K)
